# SDR 2023FA0000600

- Difficulty date: October 2, 2023
- Submitted: October 16, 2023
- Operation: General aviation
- Engine: Garrtt TPE33111U
- Engine time: 35,452 hours, 40,816 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 31030351
- Part serial: 1315172502623
- Condition: Failed
- Location: Unknown
- Part time: 2,893 hours
- Component: Spur Gear Assem
- Component part number: 31029851
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED BEARING [PN: 3103035-1, SN: 13-151725-02623, TSN: 2,892.6].
